Arnold Kräuter
(Former)
Research output
- Published
Eine Neuentwicklung des Verfahrens nach Bals zur Senkungsberechnung
Anegg, U., Czubik, E. & Kräuter, A. R., 1993, In: Markscheidewesen, Das. 100, p. 438-445Research output: Contribution to journal › Article › Research › peer-review
- Published
Ein Vergleich zweier oberer Schranken für die Permanente von (0,1)-Matrizen
Hwang, S.-G. & Kräuter, A. R., 1996, In: Séminaire Lotharingien de Combinatoire. 36, p. 1-10Research output: Contribution to journal › Article › Research › peer-review
- Published
An upper bound for the permanent of a nonnegative matrix
Hwang, S.-G., Kräuter, A. R. & Michael, T. S., 1998, In: Linear algebra and its applications. 281, p. 259-263Research output: Contribution to journal › Article › Research › peer-review
- Published
Comparison of permanental bounds of (0,1) matrices
Hwang, S.-G. & Kräuter, A. R., 1998, In: Discrete applied mathematics. 84, p. 133-144Research output: Contribution to journal › Article › Research › peer-review
- Published
Decompositions of a matrix by means of its dual matrices with applications
Kim, I.-P. & Kräuter, A., 2018, In: Linear algebra and its applications. 537.2018, 15 January, p. 100-117 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
Recent results on permanents of (1,-1) matrices
Kräuter, A. R., 1985, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 249, p. 1-25Research output: Contribution to journal › Article › Research › peer-review